edoc

The optimality of the bounded height conjecture

Evelina, Viada. (2009) The optimality of the bounded height conjecture. Journal de Théorie des Nombres de Bordeaux, 21 (3). pp. 771-786.

[img] PDF
Restricted to Repository staff only

637Kb

Official URL: http://edoc.unibas.ch/dok/A5260073

Downloads: Statistics Overview

Abstract

In this article we show that the Bounded Height Conjecture is optimal in the sense that, if V is an irreducible subvariety with empty deprived set in a power of an elliptic curve, then every open subset of V does not have bounded height. The Bounded Height Conjecture is known to hold. We also present some examples and remarks.
Faculties and Departments:05 Faculty of Science
UniBasel Contributors:Viada, Evelina
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Institut de Mathématiques de Bordeaux
ISSN:1246-7405
e-ISSN:2118-8572
Note:Publication type according to Uni Basel Research Database: Journal article
Language:English
Identification Number:
Last Modified:28 Sep 2017 12:35
Deposited On:22 Mar 2012 13:57

Repository Staff Only: item control page